Constant Compositions in the Sphere Packing Bound for Classical-Quantum Channels

TitleConstant Compositions in the Sphere Packing Bound for Classical-Quantum Channels
Publication TypeJournal Article
Year of Publication2017
AuthorsDalai, M, Winter, A
Refereed DesignationRefereed
JournalIEEE Transactions on Information Theory
Volume63
Issue9
Pagination5603 - 5617
Date PublishedSep-01-2017
ISSN0018-9448
URLhttps://ieeexplore.ieee.org/document/7979569/
DOI10.1109/TIT.2017.2726555
Short TitleIEEE Trans. Inform. Theory
Campus d'excel·lència internacional U A B